Sh:859

Bib entry
@article{Sh:859,
 author = {Kellner, Jakob and Shelah, Saharon},
 title = {{Saccharinity}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {76},
 number = {4},
 year = {2011},
 pages = {1153--1183},
 issn = {0022-4812},
 mrnumber = {2895391},
 mrreviewer = {Andrzej Ros{\l}anowski},
 mrclass = {03E40 (03E35)},
 doi = {10.2178/jsl/1318338844},
 note = {\href{https://arxiv.org/abs/math/0511330}{arXiv: math/0511330}},
 arxiv_number = {math/0511330}
}